# SDR SWAA2021042759663

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL157. / REMOVED AND REPLACED FRAME SPLICE AT ACB BS 787 RBL 25 WL 157 IAW SRM 51-40-02 AND DWG 146A1262 57049U 01APR21
